# SDR SIMA20140723008

- Difficulty date: July 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT CORRODED UNDER LOWER BONDING TAB MARKED.  REPAIRED LT EMER EXIT UNDER LOWER FWD GUIDE IAW ERS-EM-5200-187.
